# SDR DALA2025042803298

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 18,523 hours, 7,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3085 CRACK SHEAR PLATE BTW FR 69 TO FR 70 STR 23R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOCATED BTW FR 69 TO FR 70 STR 23R AT AFT GALLEY AREA AS PER A321 SRM 51-42-11 (0933226)
